# SDR SWAA2019062634190

- Difficulty date: June 7, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FORWARD PRESSURE BULKHEAD TO FUEL TANK ATTACH ANGLE CRACKED AT BS. 663, RBL 34, INBOARD SIDE OF DRAIN HOLE TO ATTACH FASTENER HOLE.  / REPAIRED ANGLE IAW EA.
